标题:Exponential sums formed with the Mobius function
作者:Jiang, Yujiao; Lu, Guangshi
作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Sha 更多
通讯作者:Jiang, YJ
通讯作者地址:[Jiang, YJ]Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.
来源:INDAGATIONES MATHEMATICAE-NEW SERIES
出版年:2019
卷:30
期:2
页码:355-364
DOI:10.1016/j.indag.2019.01.007
关键词:Exponential sums; Mobius function; Generalized Riemann Hypothesis
摘要:Let mu(n) be the Mobius function and x real. In this paper, we investigated the best possible estimates for the sum Sigma(n <= x) mu(n)e(n(k) theta) under the weak Generalized Riemann Hypothesis. A similar result also holds for the Liouville function lambda(n). (C) 2019 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060695573&doi=10.1016%2fj.indag.2019.01.007&partnerID=40&md5=fbd70c86ba1eee7e132ddc217fdcec43
TOP